# SDR SIMA0234

- Difficulty date: January 23, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING PRE-FLIGHT, PILOT REPORTED EMERGENCY LIGHTS DID NOT WORK WITHOUT GROUND POWER.  MAINTENANCE FOUND ALL FOUR EMERGENCY LIGHT POWER SUPPLY UNITS DID NOT HAVE BATTERY PACKS INSTALLED.  BATTERY PACKS WERE INSTALLED INTO THE POWER SUPPLY UNITS 61WL, 43WL, 73WL, AND 62WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
